Relativistic solutions for the spin-1 particles in the two-dimensional Smorodinsky-Winternitz potential


Bahar M. K. , YAŞUK F.

ANNALS OF PHYSICS, vol.344, pp.105-117, 2014 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 344
  • Publication Date: 2014
  • Doi Number: 10.1016/j.aop.2014.02.010
  • Journal Name: ANNALS OF PHYSICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.105-117
  • Keywords: Duffin-Kemmer-Petiau equation, Spin-1 particles, Smorodinsky-Winternitz (S-W) potential, Asymptotic iteration method (AIM), Bound state, ASYMPTOTIC ITERATION METHOD, KEMMER-PETIAU EQUATION, EIGENVALUE PROBLEMS, OSCILLATOR, SYSTEMS
  • Erciyes University Affiliated: Yes

Abstract

In this study, we investigate relativistic spin-1 particles in the V (x, y)=(omega(2)(0)/2)(x(2)+y(2))+k(1)/x(2)+k(2)/y(2) type of Smorodinsky-Winternitz potentials. In the first case, since this Smorodinsky- Winternitz potential has two dimensions, the system was transformed into polar coordinates from Cartesian coordinates. By using Duffin-Kemmer-Petiau formalism with the non-central Smorodinsky-Winternitz potential in two dimensions, the exact bound state energy eigenvalues and corresponding eigenfunctions were determined within the framework of the asymptotic iteration method. Bound state eigenfunctions were obtained in terms of confluent hypergeometric functions. (C) 2014 Elsevier Inc. All rights reserved.